Asymptotic analysis of almost periodic weakly non-linear systems

Mohamed El-Gebeily, Kamal A. Moustafa

Research output: Contribution to journalArticlepeer-review

Abstract

Asymptotic solutions of weakly non-linear oscillatory systems are considered in this paper. An algorithm is given for constructing an Nth order asymptotic solution for a class of such systems. The asymptotic solution is almost periodic and has a two-time scale property. Fourier like projections are introduced and used in this paper together with perturbation techniques to arrive at the sought asymptotic solution. The results in this paper extend the results by Hoogstraten and Kaper (1975).

Original languageEnglish
Pages (from-to)561-575
Number of pages15
JournalInternational Journal of Control
Volume54
Issue number3
DOIs
Publication statusPublished - Sep 1991
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'Asymptotic analysis of almost periodic weakly non-linear systems'. Together they form a unique fingerprint.

Cite this